# SDR R61A201607190422

- Difficulty date: July 19, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 21,221 hours, 16,590 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 17083307006
- Condition: Damaged
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR WAS SHOWING RED ON THE MFD.  MAINTENANCE PLACED ON MEL AND LATER R & R PROXIMITY DOOR ROLLER FORK AND SPRING ON BRACKET MOUNTED TO FRAME IAW AMM AND OPS CHECKED GOOD.
